# SDR DALA2019011800340

- Difficulty date: June 7, 2018
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 58,443 hours, 19,071 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 MTC REPORTED CORROSION TO THE SUBJECT AIRCRAFT. MTC IS ACCOMPLISHING REPAIR PER SRM 53-00-03 FOR STRINGER 29R WITH SOME DEVIATIONS. REPLACING/REPAIRING S-29R BETWEEN STA 1450 AND 1620. CORRECTIVE ACTION: REF ERA FOR REPAIR, ER/A 568978-14 HAS BEEN REVISED, CURRENT REVISION IS 'B'. (0590807)
